# SDR AOQ2005F00002

- Difficulty date: June 16, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N39TW
- Make and model: Lear 31A
- Aircraft serial: 047
- Engine: Garrtt TFE73123B
- System (JASC): 7700 · Engine Indicating System
- Part: Gasket
- Part number: 30710272
- Condition: Worn
- Location: N1 Monopole
- Part time: 4,133 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB, AT ALTITUDE, THE NR 2 ENGINE FIRE WARNING ILLUMINATED, ITT INDICATED 801 DEGREES, WARNING CEASED WITHIN 10 SECONDS AFTER THRUST WAS REDUCED BELOW 780 DEGREES ITT.  ALL ENGINE INDICATIONS WERE NORMAL.  MAINTENANCE TROUBLESHOT NR 2 ENGINE FIRE WARNING LIGHT ILLUMINATION TO A LEAKING N1 MONOPOLE GASKET.  MAINTENANCE REPLACED MONOPOLE GASKET.  A SATISFACTORY OPERATIONAL AND LEAK TET WAS CONDUCTED AND THE AIRCRAFT WAS RTS. (K)
